MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. STREAMLINE TL SPINAL FIXATION SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

XTANT MEDICAL HOLDINGS, INC. STREAMLINE TL SPINAL FIXATION SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 02-FINALDRIVER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual assessment of the returned system screwdriver showed an instrument with repeated use, as identified by surface scratches and worn laser marking.The distal tip of the instrument was fractured and not present as reported.A functionality assessment was not performed due to the damaged condition of the returned driver, which was removed from distributable inventory.A dhr review was performed for the lot and there was no manufacturing anomalies identified.The instrument lot met all required specifications prior to being released to distributable inventory.This lot has been available for distribution since 09/02/2021, resulting in a lifespan of approximately five years.The torque limiting handle that was connected to the driver when the malfunction occurred was returned with the driver.After assessment and testing of the torque limiting handle, it was found to be not limiting torque as intended (should limit applied torque at 80 in/bs, and consistently tested over the limit at 94.15, 95.5, and 94.75 in/lb).The root cause of the broken distal tip was determined to be excessive rotational force due to utilization of the out of calibration torque limiting handle.There have been four other complaints of similar nature in the past 12 months.The manufacturer will continue to monitor for reports of malfunctioned system screwdrivers and perform complaint investigations as appropriate.
 
Event or Problem Description
The manufacturer was made aware of a product complaint on 05/12/2026.It was reported that the distal tip of a system screwdriver was broken during a procedure performed on (b)(6) 2026, and was requested to be replaced.A return authorization number was issued for the return of the complaint instrument, which was received at the manufacturer for assessment on 06/03/2025.No further information was provided by the complainant.

Brand Name
STREAMLINE TL SPINAL FIXATION SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
4069245878
MDR Report Key25462488
Report Number3005031160-2026-00017
Device Sequence Number8725914
Product Code NKB
UDI-Device Identifier00840311251230
UDI-Public00840311251230
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K192800
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-FINALDRIVER
Device Lot Number399653
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown